# SDR EIAA970079

- Difficulty date: March 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Failed
- Location: Lt Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EBBR - DURING CRUISE AT FL 330, ALL THREE CREW MEMBERS NOTICED AN ELECTRICAL ODOR.  ISOLATED TO CAPTAINS MAP LIGHT RHEOSTAT.  TURNED OFFLIGHT, ODOR DISSIPATED.  TRANSFERRED TO DMI NR 217 AS PER MEL 33-1.  PULLED MAP LIGHT C/B AND SECURED. PLACARDED MAP LIGHT 'INOP'.  (M)
